Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS » Home Page
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  
Forthcoming Papers
Latest Issue

Back Issues

Publication Ethics

Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
Arabic WebSite  
 

 

 

Difference Cesáro Sequence Space Defined by Musielak-Orlicz Functions

Vivek Kumar (1), Sunil K. Sharma (2) and Ajay K. Sharma (3)

(1,3) Department of Mathematics, Central University of Jammu, Rahya Suchani
(Bagla), Samba-181143, J&K, India

Email address: (1) vivakkumar072@gmail.com

Email address: (3) aksju_76@yahoo.com

 

(2) School of Mathematics, Shri Mata Vaishno Devi University, Kakriyal, Katra-182320

Email address: (2) sunilksharma42@gmail.com

Doi : https://doi.org/10.47013/16.3.3

Cited by : Jordan J. Math & Stat., 16 (3) (2023), 421 - 430

PDF

Received on: June 7, 2022;                                         Accepted on: Dec. 13, 2022

 Abstract. The main goal of this paper is to study the topological and algebraic properties of the new constructed Cesáro sequence space of difference operator by means of Musielak-Orlicz functions. We also make an effort to study the properties of composite of Museilak-Orlicz function.

Keywords: Cesaro sequence space, difference operator, Modulus function.